Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 48, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2019, 6:33 PM CDT for Dickinson County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2019, 6:33 PM CDT (23:33 UTC)
- Expired
- May 6, 2019, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WUUS53 KTOP 062333
SVRTOP
KSC041-070030-
/O.NEW.KTOP.SV.W.0048.190506T2333Z-190507T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
633 PM CDT Mon May 6 2019
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southwestern Dickinson County in central Kansas...
* Until 730 PM CDT.
* At 632 PM CDT, a severe thunderstorm was located near Assaria,
moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 9737 3886 9716 3861 9717 3861 9737
TIME...MOT...LOC 2332Z 271DEG 21KT 3874 9760
HAIL...1.50IN
WIND...60MPH
$$
Baerg5 follow-up statements
625
WWUS53 KTOP 062346
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
646 PM CDT Mon May 6 2019
KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
646 PM CDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
At 645 PM CDT, a severe thunderstorm was located 4 miles northwest of
Gypsum, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 9737 3886 9716 3861 9717 3861 9737
TIME...MOT...LOC 2345Z 271DEG 21KT 3874 9750
HAIL...1.50IN
WIND...60MPH
$$
Baerg195
WWUS53 KTOP 062357
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
657 PM CDT Mon May 6 2019
KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
657 PM CDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
At 657 PM CDT, a severe thunderstorm was located near Gypsum, moving
east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3881 9737 3886 9716 3861 9717 3866 9737
TIME...MOT...LOC 2357Z 271DEG 21KT 3874 9741
HAIL...1.25IN
WIND...60MPH
$$
Baerg400
WWUS53 KTOP 070008
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
708 PM CDT Mon May 6 2019
KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
708 PM CDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
At 707 PM CDT, a severe thunderstorm was located near Carlton, moving
east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3877 9737 3879 9716 3861 9717 3866 9737
TIME...MOT...LOC 0007Z 284DEG 22KT 3871 9733
HAIL...1.25IN
WIND...60MPH
$$
Baerg065
WWUS53 KTOP 070018
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
718 PM CDT Mon May 6 2019
KSC041-070030-
/O.CON.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
718 PM CDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
At 718 PM CDT, a severe thunderstorm was located near Carlton, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3874 9730 3878 9716 3862 9717 3867 9730
TIME...MOT...LOC 0018Z 271DEG 21KT 3871 9724
HAIL...1.00IN
WIND...60MPH
$$
Baerg293
WWUS53 KTOP 070022
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
722 PM CDT Mon May 6 2019
KSC041-070032-
/O.EXP.KTOP.SV.W.0048.000000T0000Z-190507T0030Z/
Dickinson-
722 PM CDT Mon May 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DICKINSON COUNTY
WILL EXPIRE AT 730 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Kansas.
LAT...LON 3874 9730 3878 9716 3862 9717 3867 9730
TIME...MOT...LOC 0022Z 271DEG 21KT 3871 9721
$$
BaergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:57 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 6, 3:57 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Topeka KS 357 PM CDT Mon May 6 2019 .SHORT TERM...(This evening through Tuesday) Issued at 350 PM CDT Mon May 6 2019 The region enters an active weather pattern starting late this afternoon through tonight with severe weather and heavy rainfall the main threats. Early afternoon water vapor imagery depicted a quasi-zonal flow WSW flow pattern across the Central Plains early this afternoon with an upper level trough over the Northern Plains and low- amplitude ridging across the Southwest Plateau. A cutoff low making landfall over the California coast will produce a gradual amplification of this zonal flow pattern throughout the course of the period, with a more pronounced ridging and SW flow over the High Plains. At the surface, early morning convection pushed the effective baroclinic zone to along and south of the I-70 corridor, but increasing southerly return flow and theta-e advection noted in GOES-E PWAT imagery, visible satellite data, and surface observations, will aid in lifting this relatively shallow convergence zone back northward-- though how far northward remains somewhat in question. The 19Z surface analysis shows that the boundary has moved little in the last couple of hours, lending credence to a more southerly solution taking the boundary to around or just south of the I-70 corridor during peak heating. Elevated multi-cell clusters with embedded supercell structures developed around midday in north-central Kansas and south-central Nebraska along the nose of the 500-1000 J/kg MUCAPE gradient and have spread eastward along with this elevated instability/moisture plume. Multiple reports of large hail have been received from these storms This convection will aid in a southern reinforcement and sharpening the boundary. This elevated convection should persist for much of the afternoon and evening hours with additional development further south and west closer to the nose of the MLCAPE plume now located from Salina to Hays. The backing of the low-level winds along the boundary has resulted in effective helicity values rising to 200 to 400 m2/s2 and effective shear values of 30-50 kts, and this environment should persist and shift gradually east through the late afternoon and evening hours. Initially discrete supercells could develop within this corridor, with a gradual upscale growth with merging cold pools later tonight. With right-moving supercell motions paralleling the boundary orientation, any storm that does ride this baroclinic zone will have an increased risk for producing a tornado, potentially on the longer-lived side. Additional convection forming along the Front Range in response to an ejecting H500 shortwave will track eastward on the heels of this first round and expend in coverage as it interacts with isentropic upglide over the broad surface to H850 front. With PWATS of 1 to 1.5 inches and increasing mid-level mixing ratios, the environment will be primed for multiple rounds of training cells that could drop several inches of rainfall during the late overnight hours. Have increased QPF amounts along and south of the I-70 corridor to account for this likelihood. This convection may linger throughout the day on Tuesday, though confidence decreases in its spatio-temporal characteristics. The cold pools from this convection should usher the boundary southward into southern Kansas, but more recent model runs are hinting at the boundary lifting back northward towards the I-70 corridor as lee cyclogenesis intensifies on the Front Range Tuesday afternoon. Should this latter solution transpire, we will likely see a renewed severe weather threat along and south of I-70 tomorrow afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 350 PM CDT Mon May 6 2019 Tuesday night into Wednesday will continue to see active weather across the region, with quieter weather to end the week. Additional rounds of strong to severe thunderstorms are likely along and south of the warm front Tuesday afternoon and evening with similar hazards to this afternoon. Additional moisture transport along and up the front will provide another round of heavy rainfall Tuesday night into Wednesday morning with one final round of showers and storms Wednesday afternoon and evening as the main lee cyclone ejects northeastward. Severe weather will once again be possible Wednesday afternoon and evening with the track of the low dictating the threat for tornadoes. The pattern then cools and dries out for the end of the week as high pressure builds southward, with the next chance of precipitation coming over the weekend as as frontal boundary moves through. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1228 PM CDT Mon May 6 2019 Showers and thunderstorms will increase in coverage later this afternoon and evening with widespread coverage overnight. Some storms may be severe with large hail and damaging winds. Expect conditions to drop to IFR or lower in the heaviest rain, but confidence in timing and location of storms was not high enough to mention in the TAFs. Winds will generally be light and variable with a boundary across the area, with stronger winds in and around thunderstorms. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 PM CDT this evening through late Wednesday night for KSZ008>012-020>024-026-034>040-054>056-058- 059. && SHORT TERM...Skow LONG TERM...Skow AVIATION...Skow
Hazardous weather outlook, May 6, 3:56 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 356 PM CDT Mon May 6 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-072100- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 356 PM CDT Mon May 6 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Scattered thunderstorms are possible this afternoon and tonight. A few of the storms may be severe with large hail and damaging winds the main hazards. Tornadoes are also possible this afternoon and evening along and south of Interstate 70. Widespread heavy rainfall may lead to flash flooding tonight as soils remain saturated across the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There will be multiple chances for showers and thunderstorms, some of which may be strong to severe, Tuesday and continuing through the middle of the week. Given the wet antecedent conditions, the risk for flash flooding as well as flooding along creeks and streams will continue through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep KDS
In the hours before
Local storm report, May 6, 5:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
544 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 8 ESE GRANDVIEW PLAZA 38.99N 96.66W
05/06/2019 E70 MPH GEARY KS TRAINED SPOTTER
&&Local storm report, May 6, 5:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
545 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 7 ESE GRANDVIEW PLAZA 38.99N 96.66W
05/06/2019 E1.00 INCH GEARY KS TRAINED SPOTTER
&&Local storm report, May 6, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
609 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 WSW JUNCTION CITY 39.02N 96.86W
05/06/2019 E1.50 INCH GEARY KS TRAINED SPOTTER
DELAYED REPORT.
&&Local storm report, May 6, 6:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 6 S ABILENE 38.83N 97.21W
05/06/2019 E1.50 INCH DICKINSON KS EMERGENCY MNGR
HAIL RANGING FROM QUARTER-SIZE TO PING PONG
BALL SIZE.
&&
ACHLocal storm report, May 6, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
622 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND GST 5 SSE VOLLAND 38.88N 96.36W
05/06/2019 E70 MPH WABAUNSEE KS PUBLIC
60 TO 70 MPH WIND GUSTS.
&&
ACHLocal storm report, May 6, 6:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND GST MCFARLAND 39.06N 96.24W
05/06/2019 E60 MPH WABAUNSEE KS TRAINED SPOTTER
ALSO LOTS OF HAIL UP TO DIME SIZE.
&&
ACHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:34 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 56 min |
| May 5, 8:07 PM CDT | Special Weather Statement | TOP | Republic | 38 min |
| May 5, 8:08 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 37 min |
| May 5, 8:11 PM CDT | Special Weather Statement | TOP | Cloud | 49 min |
| May 5, 8:33 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 57 min |
| May 5, 8:35 PM CDT | Special Weather Statement | TOP | Nemaha | 25 min |
| May 5, 8:37 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 53 min |
| May 5, 8:44 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 31 min |
| May 5, 9:01 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 29 min |
| May 5, 9:11 PM CDT | Special Weather Statement | TOP | Washington | 64 min |
| May 5, 9:28 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 23 min |
| May 5, 9:49 PM CDT | Special Weather Statement | TOP | Marshall | 56 min |
| May 5, 10:34 PM CDT | Special Weather Statement | TOP | Geary, Pottawatomie, Riley | 56 min |
| May 5, 10:49 PM CDT | River Flood Warning | TOP | Riley | 9 hr |
| May 6, 3:50 AM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 68 hr |
| May 6, 1:08 PM CDT | Special Weather Statement | TOP | Republic | 52 min |
| May 6, 1:13 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 31 min |
| May 6, 1:19 PM CDT | Special Weather Statement | TOP | Cloud | 26 min |
| May 6, 2:00 PM CDT | Special Weather Statement | TOP | Republic | 60 min |
| May 6, 2:10 PM CDT | Special Weather Statement | TOP | Washington | 35 min |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 27 min |
| May 6, 3:02 PM CDT | Special Weather Statement | TOP | Republic | 43 min |
| May 6, 3:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 33 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley, Washington | 30 min |
| May 6, 3:39 PM CDT | Special Weather Statement | TOP | Marshall | 36 min |
| May 6, 3:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 48 min |
| May 6, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 55 min |
| May 6, 4:18 PM CDT | Special Weather Statement | TOP | Nemaha | 42 min |
| May 6, 4:33 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 42 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 46 min |
| May 6, 4:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 37 min |
| May 6, 5:09 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 51 min |
| May 6, 5:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 47 min |
| May 6, 5:30 PM CDT | Special Weather Statement | TOP | Pottawatomie | 30 min |
| May 6, 5:36 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| May 6, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 29 min |
| May 6, 5:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Riley, Wabaunsee | 40 min |
| May 6, 5:54 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 36 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 63 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 41 min |
| May 6, 6:25 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 50 min |
| May 6, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 32 min |
| May 6, 6:53 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 37 min |
| May 6, 6:53 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.